EconPapers    
Economics at your fingertips  
 

Invariants for Weighted Digraphs under One‐Sided State Splittings

Sheng Chen, Xiaomei Chen and Chao Xia

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Using Matrix‐Forest theorem and Matrix‐Tree theorem, we present some invariants for weighted digraphs under state in‐splittings or out‐splittings.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/823769

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:823769

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:823769